# SDR SWAA2016110809501

- Difficulty date: October 20, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 63,261 hours, 36,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE DECK BEADED WEB CRACKED AT BS 665, RBL 41.   REPAIRED THE PRESSURE DECK WEB IAW ER AND EA,
